What Customers are Asking

Answer Provided by:

Internal Medicine
Experience : 15 Years
Spain

Question:

Hello, I have been taking topamax at 100mg each night to help stop very severe migraines and I all of sudden ran out of refills and the neurologist hasn’t sent in a refill in two weeks. I have started having random quick body jerks that happen all of a sudden with no warning when I am wide awake and I know that it is happening and can tell people after it stops that it happened. I am wondering if the quick body jerks could be a side effect of not having my topamax.

Answer:

No, these symptoms that you are referring to are not in principle in relation to stopping taking Topamax. Could it be due to a state of stress?

Question:

I’m not sure but I have made an appointment with my primary care doctor this morning to hopefully help find an answer.

Answer:

ok, good luck! Regards, Dr. Maldonado